# SDR CALA2022091602392

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 102,669 hours, 13,543 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311W30358
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENGINE PYLON DOOR 433CL MISSING.   INSTALLED LEFT PYLON LEFT SIDE ACCESS PANEL 433CL. AERODYNAMIC SMOOTHNESS AND FIT AND FINISH FOUND SATISFACTORY.
